Cables, Elio, Lamata, María Teresa, Verdegay, Jose Luis. (1397). The Reference Ideal Method and the Pythagorean Fuzzy Numbers. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1(1), 31-40.
Elio Cables; María Teresa Lamata; Jose Luis Verdegay. "The Reference Ideal Method and the Pythagorean Fuzzy Numbers". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1, 1, 1397, 31-40.
Cables, Elio, Lamata, María Teresa, Verdegay, Jose Luis. (1397). 'The Reference Ideal Method and the Pythagorean Fuzzy Numbers', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1(1), pp. 31-40.
Cables, Elio, Lamata, María Teresa, Verdegay, Jose Luis. The Reference Ideal Method and the Pythagorean Fuzzy Numbers. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 1(1): 31-40.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.